MathSciNet Relay Station
MathSciNet bibliographic data
MR634437 (83a:47036) 47B37 (81Cxx)
Avron, Joseph; Simon, Barry Singular continuous spectrum for a class of almost periodic Jacobi matrices. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 1, 81–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement